# SDR TWAA0102409

- Difficulty date: February 5, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE LT ELEVATOR WAS DAMAGED AT THE T/E AT OUTBOARD END FROM IMPACT.  DAMAGE APPROX 1.5 IN BY 4 IN HOLE IN T/E WEDGE.  REPLACED SHROUD REF DRAWING 9918453 AND DRAWING 5910412.
